Regularity theorem for functions that are extremal to Paley inequality

  • Seid Mohammed Department of Mathematics, Faculty of Science, Addis Ababa University PO Box 1176, Addis Ababa, Ethiopia
Keywords: Subharmonic, characteristic function, lower order, Pólya peaks, *-function

Abstract



In this paper we study the asymptotic behavior of functions that are extremal to the inequality introduced by Paley (1932) via a normal family of subharmonic functions.

SINET: Ethiopian Journal of Science Volume 24, No. 2 (December 2001), pp. 143-150

Key words/phrases: Subharmonic, characteristic function, lower order, Pólya peaks, *-function.
Published
2004-06-09
Section
Articles

Journal Identifiers


eISSN: 2520–7997
print ISSN: 0379-2897